Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 33, NWS Jackson, MS

February 3, 2006Choctaw County, Oktibbeha County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 3, 2006, 4:20 PM CST for Choctaw County, Oktibbeha County, Mississippi. It was in force for 55 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 3, 2006, 4:20 PM CST (22:20 UTC)
Expired
Feb 3, 2006, 5:15 PM CST
In force
55 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Choctaw County, MS, Oktibbeha County, MS

The radar

The Columbus AFB radar (KGWX), 91 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 3, 4:30 PM CSTTSTM WND DMGAckerman, MSTREES WERE BLOWN DOWN FROM WEIR TO ACKERMAN.
Feb 3, 4:30 PM CSTHAIL 0.25Ackerman, MSPEA SIZED HAIL AND GUSTY WINDS WERE REPORTED IN ACKERMAN BY THE ACKERMAN POLICE.
Feb 3, 4:35 PM CSTTSTM WND DMGSturgis, MSSEVERAL TREES WERE DOWN AND POWER WAS OUT.
Feb 3, 4:38 PM CSTHAIL 0.75Sturgis, MS
Feb 3, 4:50 PM CSTHAIL 0.5Starkville, MSPEA TO MARBLE SIZED HAIL REPORTED JUST SOUTH OF STARKVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2006-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2006-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 032220 RRA
SVRJAN
MSC019-105-032315-
/O.NEW.KJAN.SV.W.0033.060203T2220Z-060203T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
420 PM CST FRI FEB 3 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI
  OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI
  THIS INCLUDES THE CITY OF STARKVILLE

* UNTIL 515 PM CST

* AT 420 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF ACKERMAN...OR ABOUT 19 MILES NORTHWEST OF LOUISVILLE...AND
  MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ACKERMAN BY 425 PM CST
  STARKVILLE BY 505 PM CST

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3329 8936 3329 8927 3330 8909 3330 8868
      3356 8867 3356 8906 3353 8907 3353 8920
      3351 8928 3346 8936

$$

OLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 3:34 PM CST, 46 minutes earlier.

Area forecast discussion, Feb 3, 3:34 PM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CST FRI FEB 3 2006

.DISCUSSION...TONIGHT THROUGH SATURDAY NIGHT...STORMS CURRENTLY
DEVELOPING ACROSS THE AREA ASSOCIATED WITH AN EXITING 110KT JET AND
A VIGOROUS 500MB SHORT WAVE. AT THE SURFACE A LOW IS DEEPENING OVER
SOUTHERN MISSISSIPPI WITH FRONTOGENESIS OCCURRING ALONG THE COAST.
WITH THE STRONG SHORT WAVE...LAPSE RATES OF NEAR 7.5 C/KM...AND
STRONG DEEP LAYER SHEAR THE STORMS HAVE BEEN SEVERE WITH HAIL TO THE
SIZE OF GULFBALLS ALREADY BEING REPORTED. EXPECT THIS ACTIVITY TO
CONTINUE INTO THE EARLY EVENING HOURS THEN ENDING FROM WEST TO EAST
ACROSS THE AREA. OVERNIGHT TONIGHT THE GFS IS A LITTLE SLOWER AND
KEEPS THE PRECIPITATION OVER OUR NORTHEAST AREAS UNTIL ALMOST
MIDNIGHT. WINDS WILL SHIFT AROUND TO THE NORTHWEST AND STRONG DRY
COLD AIR ADVECTION WILL PREVAIL OVER THE ENTIRE AREA. SKIES WILL
QUICKLY CLEAR OUT OVER THE CWA BY EARLY MORNING. STUCK PRETTY CLOSE
TO GUIDANCE TEMPERATURES FOR OVERNIGHT LOWS.

SATURDAY WILL BE A COLD AND PARTLY CLOUDY DAY ACROSS THE AREA AS
850MB TEMPERATURES WILL RANGE FROM -6 TO -1...THIS WILL TRANSLATE TO
SURFACE TEMPERATURES IN THE MID 40S NORTHEAST TO UPPER 50S IN THE
EXTREME SOUTHWEST. HAVE DECIDED TO ISSUE A LAKE WIND ADVISORY OVER
THE NORTHERN HALF OF THE AREA AS 850MB WINDS WILL BE CLOSE TO 40KTS
AND LOOKING AT FORECAST SOUNDINGS FOR SATURDAY AFTERNOON INDICATES
THAT WE SHOULD MIX OUT CLOSE TO 850MB.

THE MAIN CONCERN FOR SATURDAY NIGHT WILL BE OVERNIGHT LOWS AS THE
GFS IS INDICATING -7 TO -3 850MB TEMPERATURES ACROSS THE AREA. AS
DISCUSSED IN PREVIOUS AFDS THE BIG QUESTION WILL BE WHETHER THE
WINDS WILL DECOUPLE OVERNIGHT. THE GFS AND ETA INDICATE THAT THE
WINDS SHOULD BECOME ALMOST CALM BY EARLY MORNING WITH A SURFACE
RIDGE EXTENDING NORTH OVER THE AREA. MAV GUIDANCE IS CONSIDERABLY
COOLER THAN PREVIOUS RUNS AND THE NGM AND ETA GUIDANCE CONCUR. DO TO
THESE FACTORS EXPECT STRONG RADIATIONAL COOLING DURING THE EARLY
MORNING TO DRIVE TEMPERATURES INTO THE UPPER 20S NORTHEAST AND LOW
30S IN THE SOUTH...THUS HAVE CUT GUIDANCE TEMPERATURES SLIGHTLY
ACROSS THE AREA./15/

LONG TERM...SUNDAY THROUGH FRIDAY...INITIALLY DRY AIR MASS WITH
PWATS OF 0.3 INCHES AT MIDDAY SUNDAY WILL INCREASE RAPIDLY SUNDAY
NIGHT AS ANOTHER FAST-MOVING SHORTWAVE WILL ROTATE THROUGH THE LOWER
MS VALLEY SUNDAY NIGHT AND MONDAY MORNING. A WEAK REINFORCING COLD
FRONT WILL CROSS THE CWFA WITH DRIER AIR RETURNING MONDAY
AFTERNOON/EVENING. LOOK FOR LIGHTER QPF AMOUNTS GENERALLY LESS THAN
ONE HALF INCH AS PWATS REACH NEAR 0.8 INCHES. MLCAPES/SBCAPES REMAIN
LESS THAN 100J/KG WITH K INDEXES OF 25-30 SO WILL MENTION ONLY SHRA
WITH THE PASSAGE OF THIS SYSTEM.

THEN A BROAD...LARGE UPPER TROUGH AXIS OVER THE ERN THIRD OF THE
CONUS WILL DOMINATE MUCH OF THE REMAINDER OF THE WEEK AS A POLAR
VORTEX BECOMES ESTABLISHED JUST N OF THE GREAT LAKES REGION.

A SHARPER TROUGH AXIS SWINGS SEWD THROUGH THE REGION ON WEDNESDAY
WITH THE NEXT CHANCE OF LIGHT RAIN DUE TO THE ABSENCE OF ANY
SIGNIFICANT RETURN FLOW. THIS TROUGH AXIS WILL START THE PROCESS
OF DELIVERING MUCH COLDER AIR FOR THURSDAY AND FRIDAY WITH 850MB
TEMPERATURES DROPPING TO -10C OVER NRN HALF OF CWFA AND -5C TO THE
HIGHWAY 84 CORRIDOR. THESE TEMPERATURES SHOULD TRANSLATE TO SOME OF
OUR COLDEST WEATHER SINCE MID DECEMBER WITH WIDESPREAD 25-30F LOWS
FRIDAY MORNING. HIGHS ON FRIDAY WILL STRUGGLE TO REACH 50F ACROSS
THE HIGHWAY 82 CORRIDOR WITH M50S SOUTH DEPENDING ON THE LINGERING
CLOUD COVER./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       38  53  29  58 / 100   0   0   0
MERIDIAN      38  53  27  55 /  97   0   0   0
VICKSBURG     38  56  28  62 /  72   0   0   0
HATTIESBURG   44  58  32  61 /  47   0   0   0
NATCHEZ       39  57  33  60 /  47   0   0   0
GREENVILLE    36  54  29  55 /  84   0   0   0
GREENWOOD     36  48  28  51 / 100   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY FROM 10 AM TO 5 PM CST SATURDAY FOR MSZ018-
     MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-
     MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-
     MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-
     MSZ048-MSZ049-MSZ050-MSZ051-MSZ052.

LA...LAKE WIND ADVISORY FROM 10 AM TO 5 PM CST SATURDAY FOR LAZ008-
     LAZ009.

AR...LAKE WIND ADVISORY FROM 10 AM TO 5 PM CST SATURDAY FOR ARZ075.

&&

15/40
Hazardous weather outlook, Feb 3, 3:08 PM CST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CST FRI FEB 03 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
042108-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
308 PM CST FRI FEB 03 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
A VIGOROUS UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS
AFTERNOON AND EVENING AND WILL CONTINUE BRING ABOUT THE RISK FOR
SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING
HOURS.

THIS STRONG DISTURBANCE IS ALREADY SPREADING COLD TEMPERATURES
ALOFT OVER THE REGION. AS THIS FEATURE CONTINUES TO MOVE EAST
THROUGH THE  LOWER MISSISSIPPI RIVER VALLEY...INTENSE LIFT WILL
CONTINUE ACROSS THE AREA INTO THE EARLY EVENING. THIS LIFT WILL
CLASH WITH INCREASING MOISTURE A FEW THOUSAND FEET OFF THE GROUND
AND CAUSE THUNDERSTORMS TO CONTINUE TO DEVELOP. THESE
THUNDERSTORMS WILL DEVELOP IN AN ATMOSPHERE THAT WILL SUPPORT
LARGE HAIL WITH THE STRONGER STORMS. AT THIS TIME...AREAS EAST OF
THE NATCHEZ TRACE AND NORTH OF HIGHWAY 84 WILL HAVE THE GREATEST
RISK. HAIL TO THE SIZE OF GULF BALLS HAVE ALREADY BEEN REPORTED
WITH THESE STORMS AND THE RISK WILL CONTINUE INTO THE EARLY
EVENING HOURS FOR THE ABOVE DESCRIBED AREAS. ISOLATED TORNADOS
CANNOT BE RULED OUT WITH THESE STORMS. AREAS OUTSIDE THIS AREA
WILL STILL HAVE THE POTENTIAL TO SEE SEVERE WEATHER...JUST THE
PROBABILITIES ARE LOWER.  ALL ACTIVITY AND PRECIPITATION IS
EXPECTED TO EXIT THE REGION BETWEEN 8 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.
OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Feb 3, 3:50 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CST FRI FEB 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             HAZLEHURST              31.86N 90.39W
02/03/2006  1.75 INCH        COPIAH             MS   TRAINED SPOTTER

            STORM SPOTTER IN HAZLEHURST REPORTED HAIL RANGING FROM
            DIME TO GOLF BALL SIZE.

&&

WESTER
Local storm report, Feb 3, 3:51 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CST FRI FEB 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             KOSCIUSKO               33.06N 89.59W
02/03/2006  0.88 INCH        ATTALA             MS   LAW ENFORCEMENT

            NICKEL SIZED HAIL REPORTED IN KOSCIUSKO.

&&

WESTER
Local storm report, Feb 3, 3:53 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CST FRI FEB 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             5 SE KOSCIUSKO          33.01N 89.53W
02/03/2006  1.75 INCH        ATTALA             MS   PUBLIC

            GOLF BALL SIZED HAIL REPORTED 5 MILES SOUTHEAST OF
            KOSCIUSKO.

&&

WESTER
Special weather statement, Feb 3, 3:53 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CST FRI FEB 3 2006

MSZ019-025>028-035-036-040>043-047>049-053-054-059>062-040000-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-HUMPHREYS-HOLMES-
ISSAQUENA-SHARKEY-YAZOO-MADISON-WARREN-HINDS-RANKIN-CLAIBORNE-
COPIAH-JEFFERSON-ADAMS-FRANKLIN-LINCOLN-
INCLUDING THE CITIES OF...INDIANOLA...RULEVILLE...GREENWOOD...
GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...
BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY...
RIDGELAND...MADISON...CANTON...VICKSBURG...JACKSON...PEARL...
BRANDON...RICHLAND...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...
WESSON...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE...
BROOKHAVEN
353 PM CST FRI FEB 3 2006

...A COUPLE HOURS OF STRONG GUSTY NORTHWEST WINDS EXPECTED BEHIND
COLD FRONT LATE THIS AFTERNOON...

GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE
EXPECTED FOR A COUPLE OF HOURS LATE THIS AFTERNOON IN THE WAKE OF A
COLD FRONT MOVING THROUGH WESTERN MISSISSIPPI. THESE WINDS WILL BE IN
THE WAKE OF THE MAIN AREA OF THUNDERSTORMS CURRENTLY CROSSING THE
INTERSTATE 55 CORRIDOR.

THE WINDS WILL DIE DOWN LATER THIS EVENING BEFORE PICKING UP AGAIN
SATURDAY.

CRAVEN
Local storm report, Feb 3, 4:07 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CST FRI FEB 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             DLO                    31.99N 89.90W
02/03/2006  1.00 INCH        SIMPSON            MS   CO-OP OBSERVER

            COOP OBSERVER REPORTED NICKEL TO QUARTER SIZED HAIL
            COVERING THE GROUND.

&&

WESTER
Local storm report, Feb 3, 4:10 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CST FRI FEB 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             MENDENHALL              31.96N 89.87W
02/03/2006  0.50 INCH        SIMPSON            MS   LAW ENFORCEMENT

            MARBLE SIZED HAIL REPORTED BY THE SHERIFFS OFFICE.

&&

WESTER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 12:09 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren66 min
Feb 3, 12:17 PM CSTSevere Thunderstorm WarningJANWashington28 min
Feb 3, 1:25 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren65 min
Feb 3, 1:44 PM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson78 min
Feb 3, 1:50 PM CSTSevere Thunderstorm WarningJANAdams44 min
Feb 3, 2:04 PM CSTSevere Thunderstorm WarningJANHinds, Madison41 min
Feb 3, 2:14 PM CSTSevere Thunderstorm WarningJANHolmes, Yazoo46 min
Feb 3, 2:40 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah65 min
Feb 3, 2:44 PM CSTSevere Thunderstorm WarningJANHinds, Madison61 min
Feb 3, 3:00 PM CSTSevere Thunderstorm WarningJANAttala, Holmes60 min
Feb 3, 3:16 PM CSTSevere Thunderstorm WarningJANLeake, Rankin, Scott74 min
Feb 3, 3:32 PM CSTSevere Thunderstorm WarningJANSimpson2 hr
Feb 3, 3:57 PM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Winston63 min
Feb 3, 4:12 PM CSTSevere Thunderstorm WarningJANNeshoba48 min
Feb 3, 4:18 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Smith57 min
Feb 3, 4:28 PM CSTSevere Thunderstorm WarningJANSimpson, Smith17 min
Feb 3, 4:43 PM CSTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith47 min
Feb 3, 4:51 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jones54 min
Feb 3, 4:59 PM CSTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee61 min
Feb 3, 5:00 PM CSTSevere Thunderstorm WarningJANKemper, Lauderdale60 min
Feb 3, 5:16 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale59 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.